Fozouni, M.. (1396). Corrigendum to "On $(\sigma, \tau)$-module extension Banach algebras". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(01), 73-74.
M. Fozouni. "Corrigendum to "On $(\sigma, \tau)$-module extension Banach algebras"". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 01, 1396, 73-74.
Fozouni, M.. (1396). 'Corrigendum to "On $(\sigma, \tau)$-module extension Banach algebras"', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(01), pp. 73-74.
Fozouni, M.. Corrigendum to "On $(\sigma, \tau)$-module extension Banach algebras". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1396; 07(01): 73-74.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.